# SDR QXEA2011102001086

- Difficulty date: October 19, 2011
- Submitted: October 20, 2011
- Operation: Air carrier
- Aircraft: N401QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4031
- Aircraft time: 25,544 hours, 26,544 cycles
- System (JASC): 7500 · Engine Bleed Air System
- Part: Bleed Air Sys
- Condition: Odor
- Location: Nr 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: A

## Discrepancy

SHORTLY AFTER SELECTING ON BLEED DURING CLIMB, LAVATORY SMOKE DETECTOR SOUNDED. SMOKE DETECTOR SILENCED AFTER REDUCTION OF POWER FOR THE RETURN TO FIELD. CAPTAIN AND F/O SMELLED A STRONG OIL SMOKE ODOR. LANDING UNEVENTFUL. PERFORMED FIM 71-00-00-810-817.  ISOLATED OIL ODOR TO NR 1 ENG BLEED. PLACED BLEED SYS 1 ON MEL 36-10-1B. RETURNED TO SERVICE.
